Non-degeneracy and existence of new solutions for the Schrödinger equations

Yuxia Guo, Monica Musso, Shuangjie Peng, Shusen Yan

Research output: Contribution to journalArticlepeer-review

4 Citations (SciVal)

Abstract

We consider the following nonlinear problem −Δu+V(|y|)u=up,u>0inRN,u∈H1(RN), where V(r) is a positive function, 1<p<[Formula presented]. We show that the multi-bump solutions constructed in [27] are non-degenerate in a suitable symmetric space. We also use this non-degenerate result to construct new solutions for (0.1).

Original languageEnglish
Pages (from-to)254-279
Number of pages26
JournalJournal of Differential Equations
Volume326
Early online date22 Apr 2022
DOIs
Publication statusPublished - 25 Jul 2022

Bibliographical note

Funding Information:
Y. Guo was supported by NNSF of China (No. 12031015 ). M. Musso was supported by EPSRC research Grant EP/T008458/1 . S. Peng was supported by NNSF of China (No. 11831009 ). S. Yan was supported by NNSF of China (No. 12171184 ).

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Non-degeneracy and existence of new solutions for the Schrödinger equations'. Together they form a unique fingerprint.

Cite this